# SDR R61A2023063000363

- Difficulty date: May 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 45,964 hours, 28,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003293007
- Condition: Dented
- Location: Zone 200
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FWD FUSELAGE BETWEE FRA 3 TO FRA 5 AND STR 2L TO 12L. REPAIRED IAW ETD2023-170-014336 AND EMB 170/175 SRM 51-40-02 AND51-43-02. ALSO REF VP-023072-2023 N/R 8 THRU 19 AND 36 THRU 40 FOR WORK ACCOMPLISHED.
